# SDR HEEA072448

- Difficulty date: April 10, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 7,470 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 209070262101
- Part serial: 80J0180
- Condition: Reads High
- Location: Engine Oil
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDICATES ABOVE RED LINE.
